Repository of University of Nova Gorica

Show document
A+ | A- | Help | SLO | ENG

Title:N-subalgebras of BCK=BCI-algebras which are induced from hyperfuzzy structures
Authors:ID Bordbar, Hashem (Author)
ID Bordbar, Mohammad Rahim (Author)
ID Borzooei, Rajab Ali (Author)
ID Jun, Young Bae (Author)
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Abstract:In the paper [J. Ghosh and T.K. Samanta, Hyperfuzzy sets and hyperfuzzy group, Int. J. Advanced Sci Tech. 41 (2012), 27–37], Ghosh and Samanta introduced the concept of hyperfuzzy sets as a generalization of fuzzy sets and interval-valued fuzzy sets and applied it to group theory. The aim of this manuscript is to study N-structures in BCK\BCI-algebras induced from hyperfuzzy structures.
Keywords:hyperfuzzy set, hyperfuzzy structure, hyperfuzzy subalgebra, N-subalgebra, induced N-function
Year of publishing:2021
Number of pages:str. 179-195
Numbering:Vol. 16, no. 2
PID:20.500.12556/RUNG-6887 New window
COBISS.SI-ID:83268355 New window
ISSN on article:1735-4463
DOI:10.29252/ijmsi.16.2.163 New window
Publication date in RUNG:03.11.2021
Copy citation
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Iranian journal of mathematical sciences and informatics
Shortened title:Iran. j. math. sci. inform.
Publisher:Tarbiat Modarres University
COBISS.SI-ID:15968345 New window